# SDR USAA2010081991713

- Difficulty date: July 17, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - RIGHT INBOARD MIDFLAP OUTBOARD FLAP CARRIAGE OUTBOARD HALF WITH CORROSION IN THE EXTERNAL SURFACE OF THE AFT MAIN BEARING.  REPLACED RIGHT INBOARD MIDFLAP ASSEMBLY IAW JOB CARD 03C40927014.
